# SDR 2002F00944

- Difficulty date: October 2, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Aircraft time: 22,071 hours, 6,896 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 273. FIRST OFFICER'S FLIGHT DIRECTOR DOES NOT DISPLAY WHEN ENGAGED, C/B E35 POPPED.
